Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 253, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2017, 3:27 AM CDT for Cooke County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2017, 3:27 AM CDT (08:27 UTC)
- Expired
- May 28, 2017, 3:59 AM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:44 AM CDT | HAIL 1 | 0 N Lindsay, TX | QUARTER SIZED HAIL IN LINDSAY AT INTERSECTION OF MAIN AND PECAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3824 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.1
The text
As transmitted.
353
WUUS54 KFWD 280827
SVRFWD
TXC097-280930-
/O.NEW.KFWD.SV.W.0253.170528T0827Z-170528T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
327 AM CDT SUN MAY 28 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Cooke County in north central Texas...
* Until 430 AM CDT.
* At 327 AM CDT, a severe thunderstorm was located near Muenster, or
14 miles west of Gainesville, moving northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa and Valley
View.
This includes Interstate 35 between mile markers 489 and 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
3373 9709 3380 9710 3382 9705 3385 9709
3386 9706 3384 9703 3391 9698 3389 9694
3357 9694 3345 9743 3350 9748 3361 9749
3387 9728 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0827Z 228DEG 34KT 3359 9739
HAIL...1.00IN
WIND...<50MPH
$$
Carlaw3 follow-up statements
275
WWUS54 KFWD 280837
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
337 AM CDT SUN MAY 28 2017
TXC097-280930-
/O.CON.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
337 AM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL COOKE COUNTY...
At 337 AM CDT, a severe thunderstorm was located near Muenster, or 10
miles west of Gainesville, moving northeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa and Valley
View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
3373 9709 3380 9710 3382 9705 3385 9709
3386 9706 3384 9703 3391 9698 3389 9694
3360 9694 3350 9721 3349 9726 3356 9747
3387 9728 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0837Z 227DEG 33KT 3363 9732
HAIL...1.25IN
WIND...<50MPH
$$
Carlaw063
WWUS54 KFWD 280850
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
350 AM CDT SUN MAY 28 2017
TXC097-280930-
/O.CON.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
350 AM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHEASTERN COOKE COUNTY...
At 349 AM CDT, a severe thunderstorm was located over Lindsay, or
near Gainesville, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Gainesville, Lindsay and Callisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
3373 9709 3380 9710 3382 9705 3385 9709
3386 9706 3384 9703 3391 9698 3389 9694
3371 9694 3362 9701 3358 9719 3362 9727
3387 9726 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0849Z 229DEG 32KT 3367 9720
HAIL...1.00IN
WIND...<50MPH
$$
Carlaw010
WWUS54 KFWD 280859
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
359 AM CDT SUN MAY 28 2017
TXC097-280909-
/O.CAN.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
359 AM CDT SUN MAY 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.
LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
3373 9709 3380 9710 3382 9705 3385 9709
3386 9706 3384 9703 3391 9698 3389 9694
3371 9694 3362 9701 3358 9719 3362 9727
3387 9726 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0855Z 228DEG 34KT 3374 9711
$$
CarlawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:33 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, May 27, 11:33 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1133 PM CDT Sat May 27 2017 .AVIATION... /6Z TAFS/ No major changes to the latest TAF forecast. We continue to monitor a cluster of thunderstorms across southern Oklahoma that will initially make slow southward progress. As the cold front catches up to these storms, we should see increased southern momentum. All of the short term guidance continues to show a weakening trend as these storms move into North Texas, primarily the result of increased capping. Nonetheless, we'll still keep the VCTS in the latest TAFs for all of the Metroplex sites between 10-13Z. If the storms do maintain their intensity a little farther south than currently expected, then amendments will be required. Outside of the convection, VFR cigs will prevail initially with MVFR cigs developing behind the cold front early Sunday morning. MVFR cigs will persist into the early afternoon hours before lifting. At Waco, tonight's convection is unlikely to survive that far south, but new thunderstorms are expected to develop along the cold front during the day Sunday. Will continue with a few hours of VCTS between 17-20Z to account for this. Otherwise, some MVFR cigs should spread northward into the area over the next couple of hours. Similar to farther north, MVFR cigs will prevail behind the front until about mid-afternoon. Dunn && .UPDATE... Several hours ago, an area of agitated cumulus/towering cu developed to the east of a bulging segment of the dryline across Montague, Clay, and Jefferson Counties. A portion of this cumulus field did manage to initiate deep moist convection across portions of Central and Southern Oklahoma, but it appears that a lingering capping inversion present on the 00Z KFWD sounding was simply too much to overcome to the south of the Red River. As a result, we've trimmed and then relegated low-end chance PoPs to a smaller area in the immediate vicinity of our Red River Counties through the midnight hour, but I suspect that much of the ongoing activity in Oklahoma will stay there for the time being as individual storms (and occasional splits) continue to move off towards the east- northeast. The next forecast challenge looks to arrive near or just after midnight into our forecast area. A pre-frontal wind shift is just now moving into the Oklahoma City Metro region, and extends southwestward towards Frederick at this time, with the actual cold front lagging about 50 miles behind it. The expectation at this time is for additional thunderstorms to develop along and ahead of the intruding cold front over the next several hours. As some degree of cold pool consolidation gets going and the cold front approaches, we should begin to see a more noticeable southward- push to this convective complex shortly. While forward- propagating Corfidi Vectors would tend to suggest any MCS favoring a more easterly trajectory, the presence of a significant northeast to southwest oriented theta-e plume across the region raises some eyebrows to the possibility that the southern extent may attempt to build towards the southwest--into the theta-e axis. Recent runs of the ESLR HRRRX and operational HRRR offer up some plausible scenarios given their current handling of the convective picture to our north. As a result, we've made very few changes to the overnight portion of the inherited forecast, which paints likely PoPs roughly north of I-20 and east of US-81, tapering gradually to slight chances to the south and west. Given the aforementioned stoutness of the capping inversion overhead, we expect overall convective vigor to gradually dwindle as activity pushes into North Texas overnight. That said, the presence of very nearly absolutely unstable lapse rates aloft and continued effective deep layer shear values of 35-45 kts means this convective complex still has the potential to deliver damaging wind gusts and large hail to portions of the region-- most notably to those areas north and east of US-81 and I-20 as rough demarcators. There may also still be a threat for a tornado or two across our far northeastern counties late tonight where a sliver of low-level instability may remain. Carlaw && .PREV DISCUSSION... /ISSUED 415 PM CDT Sat May 27 2017/ The forecast today is quite complicated with regards to both heat and severe weather headlines. Fortunately, the oppressive conditions being experienced by a good portion of North and Central TX should be relegated to the remainder of this afternoon. The severe weather risk, however, looks to persist into the day on Sunday. Hot and very humid conditions will continue this afternoon and as of 3 PM, many areas near and just west of the I-35 corridor are near or just below Heat Advisory criteria. As clouds slowly thin, temperatures will continue to climb into the mid-90s. Farther south, the advisory may be a bit more on the marginal side, depending on the rate of clearing, but at this time, still expect at least a few sites on the western periphery of the advisory to experience a couple of hours with heat index values of around 105 degrees. As we've stressed this week, it will remain hot and very humid and people who spend prolonged periods of time outside without either adequate shade or adequate hydration (water), may experience heat exhaustion or heat stroke. Fortunately, it looks like a reprieve from the hot conditions is on tap for a good portion of the area starting tonight. Early afternoon surface analysis indicated that a sharp dryline was slowly mixing eastward from near a Lawton, OK, to Abilene, TX, line. The dryline will continue its slow trek to the east this afternoon before retreating back towards the west under quiescent conditions during the early evening hours. A cold front was noted across northwest Oklahoma and will slowly move towards the south, eventually overtaking the dryline. The dryline, but more importantly the cold front will be the main players for the severe weather threat across North and Central TX over the next 24-36 hours. For this afternoon, just about all convective allowing models are silent for much of North and Central TX this afternoon which fits the conceptual model for an environment characterized by strong capping and little in the way of synoptic scale ascent. On the smaller scale, surface winds are veered well ahead of the actual dryline along what appears to be a broad surface trough. This trough extends from near a Bowie to Decatur to Granbury line and we will have to keep an eye on this surface trough as it could provide just enough convergence to assist what should likely be buoyant surface parcels. The environment this afternoon will be characterized by extreme instability values with some forecast model soundings indicating nearly 6,000 J/kg of CAPE. While these values are quite extraordinary, it's plausible that little to none of it will be realized compliments of a very strong capping inversion as sampled by the 12 UTC FWD sounding. If a thunderstorm can manage to develop and sustain itself, it will become severe very quickly with a high likelihood of giant hail (perhaps near 3" in diameter or greater), destructive straight line winds (70-80 MPH) and a tornado or two. While the surface wind fields aren't necessarily overly conducive for tornadogenesis, the impressive instability values, particularly in the low levels, will more than compensate for the lack of strong low level shear. While the tornado hazard IS the most conditional risk, it will be closely monitored should storms develop as there is a potential (again, given the extreme instability) for a robust tornado or two. The atmosphere will be most prime for convective initiation after about 6-7 P.M. Some of the latest suite of hi-res guidance initiates convection across southwestern Oklahoma. This appears plausible as surface analysis revealed a nice bulge in the dryline across this region. Given the environment, some of these models do take this activity east and eventually southeastward into extreme portions of North TX. Again, this seems like a plausible solution, but given the uncertainty as to whether or not storms will even develop across OK, I've elected to only advertise 20-40 PoPs through the late afternoon into early evening hours. Storm chances after 00 UTC should begin to increase rapidly at this time and I do expect some sort of severe storm cluster over southern Oklahoma. Some hi-res guidance actually depicts that this complex will grow upscale rapidly and slide southeastward through our northernmost row of counties against the Red River. Should this occur, the main hazards would be large, damaging hail and destructive straight-line winds. This complex may decay as the onset of nocturnal cooling occurs. However, its cessation may be tied more to the start of the low level jet, which is forecast to become quite strong, a little later in the evening. If this complex can survive through then, it may have some additional forcing which would promote a greater longevity. A potentially second, but more probable round of thunderstorms is expected near or just after midnight as the cold front slowly slides southward. If this line of thunderstorms can remain rooted in the boundary layer and develop a strong cold pool, it has the potential to morph into a forward propagating MCS as there will be an abundance of instability as well as assistance from a 30-45 knot 925mb jet. Similar to the first round, the main hazards would be destructive straight line winds and very large hail. The most likely areas to be impacted would be locales east of I-35 and north of I-20. If two rounds of convection do develop, there could be some isolated instances of flooding or even low-end flash flooding. At this time, I do not feel compelled to go with any sort of short-fused/small areal coverage FFA given 1) the antecedent conditions across North TX do not support it as most areas missed out on the heavy rain last week and 2) the speed of both rounds of convection should be swift enough to mitigate any widespread concerns. We will keep an eye on areas along the Red River, especially across more urbanized areas where flash flooding would be more likely. All convection should be efficient at producing brief bursts of heavy rain, however, given the high amount of moisture in place. Close to sunrise, there's a great deal of uncertainty as to how quickly this potential line of convection decays. Some guidance suggests that this complex will plow through just about the entire eastern half of the forecast area, while some guidance indicates a quick and painless death of the MCS as it nears I-20. For now, will confine PoPs to far eastern zones with slightly lower PoPs elsewhere. The cold front will continue to slowly trudge southward with breezy northerly winds in its wake. This feature looks to be quite slow given that there isn't a ton of strong cold advection southward. The slow progression of the front means that it'll likely not clear our far southern and southeastern counties by Sunday night. While it's likely to be mostly cloudy through the day, surface moisture will be quite high. The mid-level flow isn't overly impressive, but steep lapse rates aloft coupled with modest shear values may support multicell storm clusters capable of some damaging downburst winds and potentially large hail. There will be a heavy rain threat as well, again, given the high moisture content in the atmosphere. If the front slides to the south a little quicker than currently anticipated, it's quite possible that the severe weather threat also shifts to the south. For now, we will have to simply monitor the front's motion through the overnight hours to get a better handle on this. For Memorial Day, it appears that areas generally along and north of I-20 will be mostly dry. Unfortunately, areas farther to the south will be at greatest risk for showers and thunderstorms. At this time, the severe weather risk is a little unclear, but forecast soundings do not generally support widespread severe storms on Memorial Day, but we will keep an eye on this, given the multitude of outdoor activities. For next week, the threat for showers and thunderstorms will continue as low level moisture lingers across the area. Unfortunately, there still does not appear to be any meaningful signs of strong ascent for most days. As a result, PoPs were broad-brushed just about each day. Towards the end of next week, it appears that a slow moving upper low may be more of a focus for a more concentrated area of showers and thunderstorms. 24-Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 76 85 65 86 66 / 50 40 20 10 5 Waco 76 87 65 83 66 / 20 50 50 40 20 Paris 69 82 62 84 62 / 80 50 10 10 5 Denton 72 84 60 86 61 / 60 40 10 10 5 McKinney 72 83 62 85 62 / 70 50 10 10 5 Dallas 77 85 66 87 67 / 50 40 20 10 5 Terrell 75 83 66 85 64 / 60 50 30 20 10 Corsicana 75 85 67 83 67 / 30 40 50 40 20 Temple 75 88 66 82 68 / 10 50 60 40 30 Mineral Wells 74 84 62 87 60 / 30 20 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 27, 10:47 PM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1047 PM CDT Sat May 27 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1047 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Overnight. A complex of thunderstorms is expected to cross the Red River and move into North Texas during the overnight hours. Some of these storms could be severe, especially north of I-20. Best chances for thunderstorms overnight will be along the Red River counties and as they move southward, areas east of a Denton to Dallas to Athens line. Damaging winds and hail will be the main threats, although given the instability, there will be a threat for a tornado or two through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are expected to develop on the cold front as it continues south across Central Texas on Sunday afternoon and evening. A few strong to severe storms will remain possible with hail and strong winds the main hazards. Thunderstorm chances will continue Memorial Day and Monday night along and south of a line from Sulphur Springs to Cleburne to Comanche. A few strong storms are possible producing gusty winds, hail and brief heavy rainfall. Storm chances continue through the rest of next week, as an unsettled weather pattern continues across the region. Widespread severe weather is not anticipated Tuesday through Wednesday; however a few strong storms containing strong winds, small hail, and brief heavy rainfall are possible. An upper level trough may bring better chances for severe storms later in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested during the overnight hours. Dunn
In the hours before
Local storm report, May 28, 1:27 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 10 N ST. JO 33.84N 97.53W
05/28/2017 E1.00 INCH MONTAGUE TX AMATEUR RADIO
QUARTER SIZE HAIL AT THE INTERSECTION OF FM 677 AND OLD
MILLER RD NORTH OF NOCONA.Local storm report, May 28, 2:05 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM HAIL 3 E MUENSTER 33.65N 97.33W
05/28/2017 M0.88 INCH COOKE TX TRAINED SPOTTER
NICKEL SIZE HAIL EAST OF MUENSTER.Special weather statement, May 28, 2:47 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
247 AM CDT SUN MAY 28 2017
TXZ092-093-280830-
Grayson TX-Cooke TX-
247 AM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR COOKE AND GRAYSON COUNTIES UNTIL
330 AM CDT...
At 247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Knollwood to 6 miles east of Forestburg.
Movement was east at 15 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Sherman, Denison, Gainesville, Whitesboro, Van Alstyne, Howe,
Pottsboro, Collinsville, Whitewright, Muenster, Gunter, Bells, Tom
Bean, Lindsay, Savoy, Callisburg, Knollwood, Dorchester, Lake Kiowa
and Eisenhower State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.
LAT...LON 3382 9658 3382 9653 3377 9650 3378 9643
3373 9638 3348 9638 3341 9644 3344 9749
3367 9748 3373 9717 3372 9711 3374 9709
3384 9661
TIME...MOT...LOC 0747Z 292DEG 13KT 3368 9667 3351 9744
CarlawLocal storm report, May 28, 2:53 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL SUNSET 33.45N 97.77W
05/28/2017 E0.88 INCH MONTAGUE TX AMATEUR RADIO
NICKEL SIZE HAIL REPORTED IN SUNSET.Special weather statement, May 28, 3:07 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
307 AM CDT SUN MAY 28 2017
TXZ101-102-280845-
Wise TX-Jack TX-
307 AM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WISE AND
SOUTHEASTERN JACK COUNTIES UNTIL 345 AM CDT...
At 307 AM CDT, Doppler radar was tracking a strong thunderstorm near
Boonsville, or 9 miles west of Bridgeport, moving east at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Bridgeport, Boonsville, Runaway Bay and Lake Bridgeport.
A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.
LAT...LON 3311 9774 3300 9792 3300 9814 3301 9816
3302 9816 3307 9812 3332 9793
TIME...MOT...LOC 0807Z 267DEG 32KT 3316 9791
CarlawThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 57 min |
| May 28, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 66 min |
| May 28, 1:17 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 28 min |
| May 28, 1:45 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson, Montague | 60 min |
| May 28, 2:22 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| May 28, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 49 min |
| May 28, 2:47 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 28, 3:07 AM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 28, 3:34 AM CDT | Special Weather Statement | FWD | Denton, Wise | 41 min |
| May 28, 6:17 AM CDT | Special Weather Statement | FWD | Hopkins, Rains, Van Zandt | 58 min |
| May 28, 8:44 AM CDT | Special Weather Statement | FWD | Cherokee | 31 min |
| May 28, 9:20 AM CDT | Special Weather Statement | FWD | Rains | 25 min |
| May 28, 2:20 PM CDT | Special Weather Statement | FWD | Rockwall | 55 min |
| May 28, 2:43 PM CDT | Special Weather Statement | FWD | Rockwall | 47 min |
| May 28, 2:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 28, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Kaufman, Rains, Van Zandt | 57 min |
| May 28, 3:23 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
| May 28, 3:54 PM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 36 min |
| May 28, 4:09 PM CDT | Special Weather Statement | FWD | Anderson | 66 min |
| May 28, 4:23 PM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 49 min |
| May 28, 4:38 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| May 28, 4:49 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 17 min |
| May 28, 4:53 PM CDT | Special Weather Statement | FWD | Freestone | 37 min |
| May 28, 4:57 PM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| May 28, 5:38 PM CDT | Special Weather Statement | FWD | Falls | 22 min |
| May 28, 5:45 PM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| May 28, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Robertson | 59 min |
| May 28, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam | 41 min |
| May 28, 6:23 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 82 min |
| May 28, 6:29 PM CDT | Special Weather Statement | FWD | Cherokee | 16 min |
| May 28, 6:30 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 30 min |
| May 28, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| May 28, 6:50 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 28, 6:55 PM CDT | Special Weather Statement | FWD | Milam | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.